MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.998
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Tissue Damage (2104); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 30.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Event or Problem Description
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 30.Details of surgery: sinus augmentation.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key10386165
Report Number0001222315-2020-08835
Device Sequence Number2004606
Product Code DZE
UDI-Device Identifier07899878023371
UDI-Public07899878023371
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2021
Report Date (Section F) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Model Number109.998
Device Catalogue Number109.998
Device Lot NumberVM909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/04/2021
Device Age15 MO
Event Location Other
Date Report to Manufacturer05/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer07/17/2020
05/11/2021
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date05/03/2021
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR